Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legislatorgov

accutane help..weird stuff happening to me

Recommended Posts

Alright, heres my story:

I was on accutane for around 4 months. After the 4th month, the Derm said to keep going until I notice that I don't get ONE zit in a week. This was at the end of july. I continued taking it until around August 18. I didn't really notice anything.

A few days ago, I was playing basketball, and the ball hit my nose. I then noticed like 2 whiteheads forming, and 2 pimples. I then decided to start accutane up again..I used to take 50mg, but I am thinking of going 40mg for half a month, then 10mg for another half...is this a good or bad Idea? My skin got really sensitive today..I think its from the Accutane again? It got really red after a shower...whats going on? help me out plz :D

Share this post


Link to post
Share on other sites

I don't think accutane is supposed to eliminate zits and pimples _completely_, just dramatically reduce your zit count to what society deems a normal number of zits during the month. :]

I'd say wait it out. If you break out a bit, then go on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×